# SDR UPS04542700

- Difficulty date: July 9, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 350510141
- Part serial: LN1002645
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O'S LIFE VEST MISSING.  REPLACED F/O'S LIFE VEST.
